# SDR R61A201209060490

- Difficulty date: September 6, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 11,412 hours, 9,135 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WHEEL WELL FORWARD BULKHEAD UPPER ATTACH ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WHEEL WELL FORWARD BULKHEAD ATTACH ANGLE IAW EMB 175 SRM 51-43-01, 51-42-01, 51-41-01, AND 51-20-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
